MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT311417
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that the lots met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include but are not limited to endoleak and aneurysm enlargement.Further, users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
On (b)(6) 2007, the patient was implanted with gore® excluder® aaa endoprostheses for the treatment of an abdominal aortic aneurysm.On (b)(6) 2018, imaging identified a suspected type ii endoleak originating from multiple lumbar arteries.It is unknown how much growth has occurred.On (b)(6) 2018, intraoperative images confirmed a type ii endoleak.The patient reportedly underwent an additional procedure, whereby multiple lumbar arteries and an internal iliac artery were coil embolized.Reportedly, the endoleak was resolved and the patient was reported to have tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8051896
Report Number2017233-2018-00665
Device Sequence Number11183472
Product Code MIH
UDI-Device Identifier00733132610358
UDI-Public00733132610358
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2010
Device Catalogue NumberPXT311417
Device Lot Number04949618
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR